MAUDE Adverse Event Report: SYRINGE 60ML E/T; PISTON SYRINGE

SYRINGE 60ML E/T; PISTON SYRINGE
Model Number 300866
Medical Device Problem Codes Break (1069); Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.There were multiple lot numbers reported to be involved.The information for each lot number is as follows: medical device lot #: 2007082, medical device expiration date: 2025-06-30, device manufacture date: 2020-07-27.Medical device lot #: 2101084, medical device expiration date: 2025-12-31, device manufacture date: 2021-01-22.A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that the syringe 60ml e/t plunger rod broke after drawing up medication.Additionally, another syringe leaked past the stopper when drawing up medicine.The following information was provided by the initial reporter: "needle wall breaks after drug withdrawal.Leakage from the syringe after the medicine is drawn".
 
Event or Problem Description
It was reported that the syringe 60ml e/t plunger rod broke after drawing up medication.Additionally, another syringe leaked past the stopper when drawing up medicine.The following information was provided by the initial reporter: "needle wall breaks after drug withdrawal.Leakage from the syringe after the medicine is drawn.".
 
Additional Manufacturer Narrative
H6: investigation summary: photos received for investigation, upon visual inspection of the pictures, it can be observed the plunger is broken from lot 2007082.Upon visual inspection of the picture of the syringe from lot 2101084 no leakage past the stopper can be seen and no molding defect or hit is detected that can lead to the defect noticed by customer.A device history review was performed for the reported lot 2007082, 2101084 no deviations or non-conformances were identified during the manufacturing process that could have contributed to this issue.Possible root cause for damaged plunger can be a result of a hit during manufacturing process.Areas where pieces are transported in manufacturing area are protected to avoid damage on the product.Based on the available information we are not able to identify a root cause for leakage related to the manufacturing process at this time.Product undergoes inspections throughout the manufacturing process to ensure the quality and functionality of the device, including verification all critical dimensions are within specification and there is no damage on the product.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored monthly.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h10.

Brand Name
SYRINGE 60ML E/T
Common Device Name
PISTON SYRINGE
MDR Report Key12363453
Report Number3003152976-2021-00501
Device Sequence Number3822152
Product Code FMF
UDI-Device Identifier30382903008668
UDI-Public30382903008668
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K980987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number300866
Device Catalogue Number300866
Device Lot NumberSEE SECTION H.10.
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/27/2021
Supplement Date Received by Manufacturer10/12/2021
Initial Report FDA Received Date08/24/2021
Supplement Report FDA Received Date11/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1